Karalliedde L

References (6)

Title : Organophosphate-induced intermediate syndrome: aetiology and relationships with myopathy - Karalliedde_2006_Toxicol.Rev_25_1
Author(s) : Karalliedde L , Baker D , Marrs TC
Ref : Toxicol Rev , 25 :1 , 2006
Abstract :
PubMedSearch : Karalliedde_2006_Toxicol.Rev_25_1
PubMedID: 16856766

Title : Early management after self-poisoning with an organophosphorus or carbamate pesticide - a treatment protocol for junior doctors - Eddleston_2004_Crit.Care_8_R391
Author(s) : Eddleston M , Dawson A , Karalliedde L , Dissanayake W , Hittarage A , Azher S , Buckley NA
Ref : Crit Care , 8 :R391 , 2004
Abstract :
PubMedSearch : Eddleston_2004_Crit.Care_8_R391
PubMedID: 15566582

Title : Organophosphate toxicity and occupational exposure - Kamanyire_2004_Occup.Med.(Lond)_54_69
Author(s) : Kamanyire R , Karalliedde L
Ref : Occupational Medicine (Lond) , 54 :69 , 2004
Abstract :
PubMedSearch : Kamanyire_2004_Occup.Med.(Lond)_54_69
PubMedID: 15020723

Title : Cholinesterase estimations revisited: the clinical relevance -
Author(s) : Karalliedde L
Ref : European Journal of Anaesthesiology , 19 :313 , 2002
PubMedID: 12095010

Title : Organophosphorus poisoning and anaesthesia - Karalliedde_1999_Anaesthesia_54_1073
Author(s) : Karalliedde L
Ref : Anaesthesia , 54 :1073 , 1999
Abstract :
PubMedSearch : Karalliedde_1999_Anaesthesia_54_1073
PubMedID: 10540097

Title : Drug interactions with neuromuscular blockers - Feldman_1996_Drug.Saf_15_261
Author(s) : Feldman S , Karalliedde L
Ref : Drug Safety , 15 :261 , 1996
Abstract :
PubMedSearch : Feldman_1996_Drug.Saf_15_261
PubMedID: 8905251